# SDR AALA202012219037

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 26,905 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Condition: Debonded
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  LOUD SQUEAL FROM R2 WINDOW AT 16,000 FT, FLIGHT DIVERTED TO BOS; ON DESCENT, SQUEAL STOPPED AT 8500 FT.  FOUND CONDENSATION TUBE DISBONDED FROM U-CHANNEL.  REBONDED TUBE IAW AMM 56-11-11.
